Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homotopy operations under a fixed space


Authors: D. E. Kruse and J. F. McClendon
Journal: Trans. Amer. Math. Soc. 237 (1978), 153-174
MSC: Primary 55E35; Secondary 55G36
DOI: https://doi.org/10.1090/S0002-9947-1978-0467738-4
MathSciNet review: 0467738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of classifying extensions of a function up to relative homotopy leads in a natural way to the homotopy operations of the title. The operations, stable and unstable, primary and higher order, are defined and studied. Some specific applications are worked out.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55E35, 55G36

Retrieve articles in all journals with MSC: 55E35, 55G36


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0467738-4
Article copyright: © Copyright 1978 American Mathematical Society